Milman's Theorem for Convex Functions.

Arne Brondsted

Mathematica Scandinavica (1966)

  • Volume: 19, page 5-10
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Brondsted, Arne. "Milman's Theorem for Convex Functions.." Mathematica Scandinavica 19 (1966): 5-10. <>.

author = {Brondsted, Arne},
journal = {Mathematica Scandinavica},
keywords = {functional analysis},
pages = {5-10},
title = {Milman's Theorem for Convex Functions.},
url = {},
volume = {19},
year = {1966},

AU - Brondsted, Arne
TI - Milman's Theorem for Convex Functions.
JO - Mathematica Scandinavica
PY - 1966
VL - 19
SP - 5
EP - 10
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.